# SDR HEEA086533

- Difficulty date: May 22, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N763P
- Make and model: Skrsky S76A
- Aircraft serial: 760166
- Aircraft time: 11,143 hours
- Engine: Tmeca ARRIEL1S1
- System (JASC): 7320 · Fuel Controlling System
- Part: Valve
- Part number: 0174025120
- Part serial: C203M
- Condition: Interference
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VALVE HAS INTERMITTENT OPERATION DURING ENGINE STARTS.
